The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 31, Issue 1, 2015
Metadata
 

Blaschke-type conditions on unbounded domains, generalized convexity, and applications in perturbation theory
Sergey Favorov and Leonid B. Golinskii
pp. 1–32
Abstract | Full-Text PDF (370 KB) | Metadata

Projections of surfaces in $\mathbb R^4$ to $\mathbb R^3$ and the geometry of their singular images
Raúl Oset Sinha and Farid Tari
pp. 33–50
Abstract | Full-Text PDF (595 KB) | Metadata

On the product of two $\pi$-decomposable groups
L.S. Kazarin, Ana Martínez-Pastor and M. Dolores Pérez-Ramos
pp. 51–68
Abstract | Full-Text PDF (276 KB) | Metadata

Regularity and geometric estimates for minima of discontinuous functionals
Eduardo V. Teixeira and Raimundo Leitão
pp. 69–108
Abstract | Full-Text PDF (408 KB) | Metadata

On the anticyclotomic Iwasawa theory of CM forms at supersingular primes
Kâzim Büyükboduk
pp. 109–126
Abstract | Full-Text PDF (320 KB) | Metadata

Elliptic systems of variable order
Thomas Krainer and Gerardo A. Mendoza
pp. 127–160
Abstract | Full-Text PDF (395 KB) | Metadata

Obstacle and Dirichlet problems on arbitrary nonopen sets in metric spaces, and fine topology
Anders Björn and Jana Björn
pp. 161–214
Abstract | Full-Text PDF (594 KB) | Metadata

Scalar oscillatory integrals in smooth spaces of homogeneous type
Philip T. Gressman
pp. 215–244
Abstract | Full-Text PDF (364 KB) | Metadata

Fine gradings and gradings by root systems on simple Lie algebras
Alberto Elduque
pp. 245–266
Abstract | Full-Text PDF (301 KB) | Metadata

On the existence of almost-periodic solutions for the 2D dissipative Euler equations
Luigi C. Berselli and Luca Bisconti
pp. 267–290
Abstract | Full-Text PDF (310 KB) | Metadata

Interpolation of ideals
Martín Avendaño and Jorge Ortigas-Galindo
pp. 291–302
Abstract | Full-Text PDF (216 KB) | Metadata

On the relation between conformally invariant operators and some geometric tensors
Paolo Mastrolia and Dario D. Monticelli
pp. 303–312
Abstract | Full-Text PDF (185 KB) | Metadata

The hyperbolic wavelet transform: an efficient tool for multifractal analysis of anisotropic fields
Patrice Abry, Marianne Clausel, Stéphane Jaffard, Stéphane G. Roux and Béatrice Vedel
pp. 313–348
Abstract | Full-Text PDF (353 KB) | Metadata

Extensions of finite cyclic group actions on bordered surfaces
Emilio Bujalance, Francisco Javier Cirre and Marston D. E. Conder
pp. 349–372
Abstract | Full-Text PDF (310 KB) | Metadata